# SDR RYN2008F00008

- Difficulty date: July 23, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757231
- Aircraft serial: 24451
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT HYDRAULIC LOW PRESSURE LIGHT AND PTU STATUS MESSAGE APPEARED ON EICAS SCREEN.  REPAIRED GROUND WIRE AT THE DISCONNECT (D6240) LEFT PYLON AREA, SYSTEM OPS CHECKED NORMAL.  (A)
